# SDR AALA202403065444

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,172 hours, 28,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Slide Inflation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R MANUAL INFLATION HANDLE COVER IS MISSING (GIRT FLAP). REATTACHED DOOR 4R MANUAL INFLATION HANDLE STRAP. PER AMM 25-66-00.
